I'm curious to know what everyone does to control themselves. I was diagnosed with hypothyroidism last year and my energy has gone downhill. My anxiety and panic attacks came back and I'm as depressed as ever. I can't even stand in a long line because I start to feel dizzy and I can't breathe. I've tried herbal teas, I'm currently on my first day of Effexor and I find that my anxiety is worse today. Maybe it's a common side effect at the beginning? If you could give me some tips I'd really appreciate it. God bless
I assume your hypothyroidism is being treated with appropriate medication. The Effexor may cause some side effects in the beginning: nausea, diarrhea, headache and heightened anxiety. This should be tolerable and will take a couple weeks to gradually subside. It will take upwards of a month or so for this type med to really "kick-in" so be patient.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 8 May 2013 • 5 answers
Posted 20 Nov 2014 • 1 answer
Posted 26 Jun 2015 • 4 answers
Posted 22 Jul 2016 • 4 answers